# SDR ASAA2019021128533

- Difficulty date: February 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Mechanism
- Part number: 251A243025
- Part serial: AC00529
- Condition: Broken
- Location: Lt Elevator
- Part time: 34,202 hours, 10,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR MECHANISM HAS 2 EACH SPRING BROKEN; REQUIRES AN ODR. REF: CARD G1127029 FOR INBOUND ELEVATOR FAILED POWER OFF 18 TURNS NOSE DOWN. GROUNDED - YES. REMOVED AND REPLACED L/H ELEVATOR TAB CONTROL MECHANISM IAW AMM 27-31-34. OPS CHECKS GOOD.
